# SDR DALA2015090205390

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 73,891 hours, 33,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON EXTERNAL SKIN AT LOWER FUSELAGE ON FRAME 23+4" BETWEEN STRINGER 42L TO  STRINGER 43L.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN AT LOWER FUSELAGE ON FR23+4" BETWEEN STR 42L TO STR 43L IAW SRM 53-00-11, PARA 4W, FIG 238.
